# SDR DXTA2022082268530

- Difficulty date: August 19, 2022
- Submitted: August 22, 2022
- Operation: Air carrier
- Aircraft: N900QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0306
- Aircraft time: 347 hours, 227 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 99190552
- Part serial: 21J891A
- Condition: Defective
- Location: Zone 200
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LAV EMERG LIGHT: LAV EMERGENCY AISLE LIGHT IS NOT WORKING.  REPEAT WRITE UP. // SIGNOFF// REMOVED INTERMITTENTLY FAULTING LAV TOILET EMERGENCY EXIT VERT. SIGN AND INSTALLED A NEW UNIT REF. CE-680A AMM 33-50-06 OPS CHECK GOOD AT THIS TIME.
